# SDR REXA2020042300519

- Difficulty date: March 2, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: CC690392511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK: . CRACK ON CHANNEL 1E/A OF WING TO FUSELAGE FAIRING 196DR. (FUS)
DAMAGED CHANNEL WAS REPLACED PER CRJ 900 SRM 51-42-10-001-001-A01
